# SDR SWAA2016082555139

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 49,966 hours, 28,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT INBOARD AUXILIARY TRACK COVER TAB INBOARD ANGLE BRACKET CRACKED.   R & R THE BRACKET IAW MM.
